Research Associate

Dr Tamas Makai

Science
Sch of Mathematics & Statistic
Phone
+61-2-9385 7118
Location
School of Mathematics and Statistics UNSW Sydney NSW 2052, AUSTRALIA The Red Centre Room 5102

Publications

  • Journal articles | 2021
    Dr Tamas Makai
    Jerrum M; Makai T, 2021, 'The size of the giant joint component in a binomial random double graph', Electronic Journal of Combinatorics, vol. 28, pp. 1 - 23, http://dx.doi.org/10.37236/8846
    Journal articles | 2020
    Dr Tamas Makai
    Fountoulakis N; Kang M; Makai T, 2020, 'Resolution of a conjecture on majority dynamics: Rapid stabilization in dense random graphs', Random Structures and Algorithms, vol. 57, pp. 1134 - 1156, http://dx.doi.org/10.1002/rsa.20970
    Journal articles | 2020
    Dr Tamas Makai
    Kang M; Makai T; Pikhurko O, 2020, 'Supersaturation problem for the bowtie', European Journal of Combinatorics, vol. 88, pp. 103107 - 103107, http://dx.doi.org/10.1016/j.ejc.2020.103107
    Journal articles | 2018
    Dr Tamas Makai
    Fountoulakis N; Kang M; Koch C; Makai T, 2018, 'A phase transition regarding the evolution of bootstrap processes in inhomogeneous random graphs', The Annals of Applied Probability, vol. 28, http://dx.doi.org/10.1214/17-aap1324
    Journal articles | 2017
    Dr Tamas Makai
    Kang M; Makai T; Pikhurko O, 2017, 'Supersaturation Problem for the Bowtie', Electronic Notes in Discrete Mathematics, vol. 61, pp. 679 - 685, http://dx.doi.org/10.1016/j.endm.2017.07.023
    Journal articles | 2015
    Dr Tamas Makai
    Makai T, 2015, 'The ReverseH-free Process for Strictly 2-Balanced Graphs', Journal of Graph Theory, vol. 79, pp. 125 - 144, http://dx.doi.org/10.1002/jgt.21821
    Journal articles | 2015
    Dr Tamas Makai
    Kang M; Karonski M; Koch C; Makai T, 2015, 'Properties of stochastic Kronecker graphs', Journal of Combinatorics, vol. 6, pp. 395 - 432, http://dx.doi.org/10.4310/joc.2015.v6.n4.a1
    Journal articles | 2015
    Dr Tamas Makai
    Kang M; Koch C; Makai T, 2015, 'Bootstrap percolation in random k -uniform hypergraphs', Electronic Notes in Discrete Mathematics, vol. 49, pp. 595 - 601, http://dx.doi.org/10.1016/j.endm.2015.06.081
    Journal articles | 2014
    Dr Tamas Makai
    Makai JP; Makai T, 2014, 'Low radiation level detection with room temperature InAs detector', Journal of Modern Optics, vol. 61, pp. 1187 - 1194, http://dx.doi.org/10.1080/09500340.2014.928374
    Journal articles | 2005
    Dr Tamas Makai
    Makai JP; Makai T, 2005, 'Enhancement of the low level detection limit of radiometric quality photovoltaic and photoconductive detectors', Metrologia, vol. 42, pp. 266 - 270, http://dx.doi.org/10.1088/0026-1394/42/4/011

Awards

Grants

Media